A physician (possibly female?) in Mexico who received the Pfizer vaccine against the COVID-19 coronavirus, was admitted to an intensive care unit with seizures, breathing difficulties and possible encephalomyelitis, the country's Health Ministry said on Saturday.
"The 32-year-old doctor who received the Pfizer COVID-19 vaccine was admitted to the intensive care unit [...] after developing rashes, convulsions, muscle weakness and breathing difficulties within half an hour after vaccinations the ministry said
The Ministry of Health reports that a 32-year-old doctor, who received the COVID-19 vaccine from Pfizer-BioNTech, is hospitalized in the intensive care unit of a high-specialty hospital attached to the Mexican Institute of Social Security in the state of Nuevo León, after presenting a skin rash, seizures, decreased muscle strength and respiratory distress, within half an hour after application. The reaction was detected within the specific observation area of the vaccination cell in which the doctor received her vaccine. In this regard, the Secretariat announces that it is already studying the case to find out the direct cause of the condition presented by the doctor. The initial diagnosis is encephalomyelitis under study, it is reported stable, without the presence of seizures in the last hours. The doctor has a history of allergy to Trimethoprim with sulfamethoxazole, which can cause serious symptoms and even death and is characterized, among other things, by skin rashes, angioedema and anaphylactic reaction. With the scientific evidence available from clinical trials of the Pfizer-BioNTech BNT162b2 vaccine against the SARS-CoV-2 virus, no person had previously developed encephalitis after the application of the vaccine.
With the scientific evidence available from the incomplete and cherry picked clinical trials no person had developed encephaomyelitis- Perhaps not in the Pfizer trials? But there were two cases of Transverse Myelitis in the Astra Zeneca trials
"The doctor is under observation and treatment by specialists in critical medicine to reduce the brain inflammation presented. Intensive specialized treatment based on steroids and anticonvulsants will continue to reduce the risk of sequelae", Health Ministry stated.
Sequelae "an aftereffect of a disease, condition, or injury. 2 : a secondary result."
In other words steroids and anticonvulsants are being used in hopes of reducing the damage caused by the vaccine.
From last night: